RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 187–188 (Mi umn3078)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the well-posedness of a mixed boundary-value problem for a hyperbolic equation

S. E. Pastukhova


Full text: PDF file (110 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 171–172

Bibliographic databases:

MSC: 35L20, 47G30, 35S15
Received: 01.11.1980

Citation: S. E. Pastukhova, “On the well-posedness of a mixed boundary-value problem for a hyperbolic equation”, Uspekhi Mat. Nauk, 36:5(221) (1981), 187–188; Russian Math. Surveys, 36:5 (1981), 171–172

Citation in format AMSBIB
\Bibitem{Pas81}
\by S.~E.~Pastukhova
\paper On~the~well-posedness of a~mixed boundary-value problem for a~hyperbolic equation
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn3078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637451}
\zmath{https://zbmath.org/?q=an:0481.35054|0503.35051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..171P}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 171--172
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3078
  • http://mi.mathnet.ru/eng/umn/v36/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:78
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020